Some Subclasses of Meromorphically Functions Associated with the Convolution Structure

Open access

Abstract

In this present paper we introduce and investigate each of the following new subclasses Fmp,λ,l,k(α;ϕ), Ĝmp,λ, l(α;ϕ) and Nmp,λ,l(α;ϕ) as well as Tmp,λ,l,k(α;ϕ), Ĝmp,λ, l(α;ϕ) and Ŕ̂mp,λ, l(α;ϕ) of meromorphic functions, which is defined by means of a certain meromorphically p-modified version of the convolution structure. Such results as inclusion relationships, integral representations and convolution properties for these function classes are proved.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] M. K. Aouf Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function Comput. Math. Appl. 55 (2008) 494-509.

  • [2] M. K. Aouf and H. M. Hossen New criteria for meromorphic p-valent starlike functions Tsukuba J. Math. 17 (1993) 481-486.

  • [3] M. K. Aouf A. Shamandy R. M. El-Ashwah and E. E. Ali Some subclassesof meromorphically multivalent functions associated with the generalized multiplier transformations Asian Europe. J. Math. 5 (2012) 1-20.

  • [4] T. Bulboaca Differential subordinations and superordinations Recent Results House of Scientiffc Book Publ. Cluj-Napoca 2005.

  • [5] N. E. Cho O. S. Kwon and H.MSrivastava Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations J. Math. Anal. Appl. 300 (2004) 505-520.

  • [6] J. Dziok and H. M. Srivastava Classes of analytic functions associated with the generalized hypergeometric function Appl. Math. Comput. 103 (1999) 1-13.

  • [7] J. Dziok and H. M. Srivastava Certain subclasses of analytic functions associated with the generalized hypergeometric function Integral Transforms Spec. Funct. 14 (2003) 7-18.

  • [8] P. Eenigenburg S. S. Miller P. T. Mocanu and M. O. Reade On a Briot- Bouquet differential subordination in: General Mathematics 3 International Series of Numerical Mathemtics Vol. 64 Birkhauser. Verlag Basel 1983 339-348 see also Rev. Roumaine Math. Pures Appl. 29(1984) 567-573.

  • [9] R. M. El-Ashwah A note on certain meromorphic p-valent functions Appl. Math. Lett. 22 (2009) 1756-1759.

  • [10] J. L. Liu and H. M. Srivastava A linear operator and associated families of meromorphically multivalent functions J. Math. Anal. Appl. 259 (2001) 566-581.

  • [11] J. L. Liu and H. M. Srivastava Classes of meromorphically multivalent functions associated with the generalized hypergeometric function Math. Comput. Model. 39 (2004) 21-34.

  • [12] S. S. Miller and P. T. Mocanu On some classes of ffrst order differential subor- dinations Michigan Math. J. 32 (1985) 185-195.

  • [13] S. S. Miller and P. T. Mocanu Differential Subordinations: Theory and Appli- cations Series on Monographs and Texbooks in Pure and Applied Mathematics 225 (2000.)

  • [14] K. S. Padmanabhan and R. Parvatham Some applications of differential sub- ordination Bull. Aust. Math. Soc. 32 (1985) 321-330.

  • [15] R. K. Raina and H. M. Srivastava A new class of meromorphically multivalent functions with applications to generalized hypergeometric functions Math. Comput. Model. 43 (2006) 350-356.

  • [16] H. M. Srivastava D. -G. Yang and N. E. Xu Some subclasses of meromorphi- cally multivalent functions associated with a linear operator Appl. Math. Comput. 195 (2008) 11-23.

  • [17] B. A. Uralegaddi and C. Somanatha New Criteria for meromorphic starlike functions Bull. Aust. Math. Soc. 43 (1991) 137-140.

  • [18] Z. G. Wang Y. P. Jiang and H. M. Srivastava Some subclasse of meromorphi- cally multivalent functions associated with the generalized hypergeometric function Comput. Math. Appl. 57 (2009) 571-586.

  • [19] Z. -Z. Zou and Z. R. Wu On meromorphically starlike functions and functions meromorphically starlike with respect to symmetric conjuagate points J. Math. Anal. Appl. 261 (2001) 17-27.

  • [20] Z. -Z. Zou and Z. R. Wu On functions meromorphically starlike with respect to symmetric points J. Math. Res. Expos. 23 (2003) 71-76.

Search
Journal information
Impact Factor


Mathematical Citation Quotient (MCQ) 2018: 0.09

Target audience:

researchers in all branches of mathematics and computer science

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 197 67 1
PDF Downloads 91 46 1